# SDR ASAA2017081821662

- Difficulty date: August 18, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 12,254 hours, 4,052 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THERE WAS NO SATCOM PROMPT.  ACFT GROUNDED.  PERFORMED QRH PROCEDURE AND RE-ESTABLISHED SATCOM.
